# SDR DHL2001727619

- Difficulty date: August 18, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- Aircraft serial: 20204
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Condition: Worn
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON "C" CHECK DISCREPANCY------ LT ELEVATOR TAB HINGE BEARING WORN, FITTINGS CORRODED.
